# SDR 2019F00075

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 3,277 hours, 9,783 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,277 hours, 7,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 350A21403330
- Condition: Corroded
- Location: Fuselage
- Part time: 3,277 hours, 9,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT STRIPPING, MAJOR CORROSION WAS FOUND ON THE RT CABIN THRESHOLD RAIL FROM FS 1436.0 MM TO FS 2230.0 MM.
